# SDR A6WA200940021

- Difficulty date: January 19, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IDG NR2 CAUTION MESSAGE ON TAKEOFF AT 50 KNOTS.  ABORTED TAKEOFF.  BRAKE TEMP DIDN`T EXCEED 4.  COMPLIED WITH IDG CAUTION QRH.  DISCONNECTED IDG NR2.  APU OIL LEVEL CHECKS GOOD IAW AMM 12-13-49, REF 187080/ 1 AND 2 FOR THE DIL AND MEL.  LOG 187080/2 RECONNECTED IDG AND SERVICED IAW AMM 12-13-24, RAN ENG AND OPERATED IDG, OPS NORMAL AMM 24-20-00.  (K)
